# SDR UIEA2016062700476

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Cable
- Part number: 60920001
- Part serial: GDBY596R
- Condition: Loose
- Location: Thermocouple
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT AND RT SIDE 0300 AND 0900 O`CLOCK CORE AREA IN THE THERMOCOUPLE CABLE SLEEVE LOOSE CLOSE THE UNIT.  THERMOCOUPLE CABLE REPLACED IAW 77-21-02, UPPER, ENGINE PN CF6-80C2, S/N 704860.
